# SDR 2022FA0000059

- Difficulty date: January 13, 2022
- Submitted: January 31, 2022
- Operation: General aviation
- Aircraft: N836SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40251
- Aircraft time: 38,463 hours, 15,437 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD AT BS 492-500A STRINGER 26R/H. REPLACED SHIED AT B.S. 492-500A STRINGER 26 R/H PER DRAWING 143A0080 I.A.W B737 SRM 51-40-02-0G-0 RU74, B737 SRM 51-40-05-0G-0 REV 74.
